# SDR SWAA2021111845617

- Difficulty date: November 17, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 25,829 hours, 11,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMER EXIT SIGN AND R1 SLIDE LGHT INOP ; / [01] R&R RI EMER EXIT AND R1 SLIDE BATERY PACK & CHARGER PER MM 33-51-06
